Was Hyper now Hypo, but having symptoms of Hyper again????????

Short history, was Hyper had RIA stable for about 3 months then slightly Hypo.. on 50mcg Levo.. Blood test yesterday (results today) delayed taking meds for about 5 hrs.. was ok til liad in bed then seemed to go dizzy, had hot sweats periodically. Got up this morning took levo, still strangely dizzy on and off and 2 or 3 hot sweats too...anyone any idea whats happening here?? ..

2 Replies

  • Hi MrsR

    Do you have your latest thyroid bloods please..

    Which brand of levo are you on? Has this changed?



  • Hi Make sure you have TSH, T4 and Free T3 done and reverse T3, also the other autoimmune hormonal diseases. If you do not feel right always first thing to do. Make sure you have ranges, often hard to tell without bloods what is happening.I do not know much about Graves but understand it can cause swings Hypo to Hyper. Of course, also , as I am sure you know over treatment, actually important as could in that case be dangerous, especially to the heart.You must have the ranges with all blood tests, useless without. The body does alter all the time, rule out these first.

    Best wishes,


    Not sure if you know, to reply to a specific post, click on "Reply to this" under that post.

You may also like...